Dizziness, Body Aches, Red Spots, Nausea And Low Hb?

Illustration of Dizziness, Body Aches, Red Spots, Nausea And Low Hb?
Illustration: Dizziness, Body Aches, Red Spots, Nausea And Low Hb? images.agoramedia.com

Hello, lately I often get dizzy, trs all my body aches, especially my arms, hips, stomach (pain), in my hand there are also red spots like mosquito bites, sometimes I feel nauseous but still gasering, 2 times to the pmi always always hb low, why is that? Thank you

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Complaints of dizziness, body aches, red spots, nausea and low Hb, are conditions that may not be related to each other, and occur because of several different things, including:

Poor nutrition
Lack of rest, stress, a lot of pressure
Consuming less fluid or dehydration
Low blood pressure

Anemia, can be due to lack of iron, lack of vitamins, immune system disorders, bone marrow disorders, to cancer
Kidney stones
Rupture of small blood vessels due to injury or viral infection
Food poisoning
Stomach acid disease


And much more. So because the symptoms spread, the possible causes are also widespread. Our advice, you should check yourself at a general practitioner first so that you can do a history and further examination to be sorted out by your doctor which symptoms are a certain disease entity, and which are separate conditions. It may take observation and more than once a visit to truly recognize and overcome everything. But in essence, your condition is difficult to determine its clarity without a direct inspection.


Meanwhile, what you can do is implement a healthy lifestyle by dividing your time at work-wise, increase consumption of nutrient-rich foods such as vegetables and fruit, increase consumption of water, avoid cigarette smoke and alcohol, and exercise regularly according to your ability. So, hopefully answering your question.

: by

Related Question

Take Kb Pills After Eating Durian?

Take Kb Pills After Eating Durian?

(11 months ago)

Evening doctor, my name is waiting for me, I want to ask, can I take the KB pill after eating durian, is the efficacy of the pill still there or not...

How To Take TB Medicines, Whether Before Or After Eating?

How To Take TB Medicines, Whether Before Or After Eating?

(1 year ago)

Hello, I want to ask .. I just bought TB medicine again after taking a month to take TB medicine, I can’t buy it at a different pharmacy. Dri the previous pharmacy drug rifam...

Pimples On The Face, Pores Enlarged And Dull After Stopping Using Face Cream?

Pimples On The Face, Pores Enlarged And Dull After Stopping Using Face Cream?

(1 year ago)

Hello doctor I want to ask, I used to use theraskin cream. When I use the cream the results are good, but when I stop the cream, my face is damaged, there are pimples, pores open, ...

Leave a Reply

Your email address will not be published. Required fields are marked *